# SDR QR9R2023041900001

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723709749
- Aircraft time: 3,148 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Lever
- Part number: B671M3010102
- Part serial: 11590
- Condition: Ratcheting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PART WAS RECEIVED FROM SUPPLY, MAINTENANCE DETECTED THE CONTROL LEVER BEARING WAS RATCHETING AND UNSERVICEABLE.
